Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

image004.gif

2/9/ 2009- I month on Retin –A and doxyxlycline.

- first 2 weeks of retin a skin was dry and peeling with a large initial breakout.

- Last two weeks had breakouts but not dry skin. Retin and Doxy seem to not be helping and making it worse!!

    From the album:

    Retin-A to Accutane will be COMPLETE ALblum

    • 22 pictures
    • 0 comments
    • 0 image comments


    Recommended Comments

    There are no comments to display.

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×